# SDR AMTA200800157

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Misrepaired
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RAIL ASSY AT STA 727I, LBL 12.5, UNION AREA WAS TRIMMED BY MISTAKE.  FABRICATED REPAIR PART IAW EA 737-5300-08-A0037.  (K)
